Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 707-712
http://dx.doi.org/10.1155/S0161171298000982

Generalization properties for certain analytic functions

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan

Received 30 March 1993; Revised 15 March 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, “Generalization properties for certain analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 707-712, 1998. doi:10.1155/S0161171298000982